# SDR ASOA2015091313829

- Difficulty date: September 13, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER BRACKET AFT & FWD ARE CORRODED.  BLENDED CORROSION ON WEB FLOOR PROTECTORS IAW SRM 51-21-06-001-001-A01, FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01, 100 PERCENT MATERIAL LOSS.  REMOVED 4 EA WEB FLOOR PROTECTORS AND 4 EA L-ANGLES IN REF TO SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED 4EA WEB FLOOR PROTECTORS AND 4EA L ANGLES IAW SRM 51-40-11-001-001-A01 AND AND INSTALLED 4 EA LT ANGLES IAW SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICE DOOR WEB FLOOR PROTECTORS IAW AMM 53-42-06-001-001-A01.
